Facebook Pixel
EmpowHER Guest

i have taken postinar 2 a week ago but i am still experiencing bleeding and some cramps is this normal or should i visit my doctor?

By Anonymous October 31, 2012 - 5:41pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Bleeding from an emergency pill, should not be more then a week.  You will need to see your OBGYN. 



November 1, 2012 - 6:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!